Reliability evaluation of a system under a mixed shock model


ERYILMAZ S., Tekin M.

JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, vol.352, pp.255-261, 2019 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 352
  • Publication Date: 2019
  • Doi Number: 10.1016/j.cam.2018.12.011
  • Title of Journal : JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS
  • Page Numbers: pp.255-261
  • Keywords: Phase-type distributions, Reliability, Shock model

Abstract

A new mixed shock model is introduced and studied. According to the model, for two fixed critical values d(1) and d(2) such that d(1) < d(2), the system under concern fails upon the occurrence of k consecutive shocks of size at least d(1) or a single large shock of size at least d(2). The new model combines run and extreme shock models. Reliability properties of the system are studied under two cases: when the interarrival time X-i between the (i - 1)th and ith shock, and the magnitude of the ith shock Y-i are independent for all i, and when the interarrival time between the (i - 1)th and ith shock, and the magnitude of the ith shock are dependent for all i. (C) 2018 Elsevier B.V. All rights reserved.